Almost sure absolute continuity of Bernoulli convolutions
Annales de l'I.H.P. Probabilités et statistiques, Volume 46 (2010) no. 3, pp. 888-893.

We prove an extension of a result by Peres and Solomyak on almost sure absolute continuity in a class of symmetric Bernoulli convolutions.

La continuité absolue, presque sûrement, est démontrée dans une classe de convolutions de Bernoulli symétrique, étendant un résultat de Peres et Solomyak.

DOI: 10.1214/09-AIHP334
Classification: 60Exx, 60G50
Keywords: Bernoulli convolutions, absolute continuity
@article{AIHPB_2010__46_3_888_0,
     author = {Bj\"orklund, Michael and Schnellmann, Daniel},
     title = {Almost sure absolute continuity of {Bernoulli} convolutions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {888--893},
     publisher = {Gauthier-Villars},
     volume = {46},
     number = {3},
     year = {2010},
     doi = {10.1214/09-AIHP334},
     mrnumber = {2682271},
     zbl = {1204.28004},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1214/09-AIHP334/}
}
TY  - JOUR
AU  - Björklund, Michael
AU  - Schnellmann, Daniel
TI  - Almost sure absolute continuity of Bernoulli convolutions
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2010
SP  - 888
EP  - 893
VL  - 46
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/articles/10.1214/09-AIHP334/
DO  - 10.1214/09-AIHP334
LA  - en
ID  - AIHPB_2010__46_3_888_0
ER  - 
%0 Journal Article
%A Björklund, Michael
%A Schnellmann, Daniel
%T Almost sure absolute continuity of Bernoulli convolutions
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2010
%P 888-893
%V 46
%N 3
%I Gauthier-Villars
%U http://archive.numdam.org/articles/10.1214/09-AIHP334/
%R 10.1214/09-AIHP334
%G en
%F AIHPB_2010__46_3_888_0
Björklund, Michael; Schnellmann, Daniel. Almost sure absolute continuity of Bernoulli convolutions. Annales de l'I.H.P. Probabilités et statistiques, Volume 46 (2010) no. 3, pp. 888-893. doi : 10.1214/09-AIHP334. http://archive.numdam.org/articles/10.1214/09-AIHP334/

[1] B. Jessen and A. Wintner. Distribution functions and the Riemann Zeta function. Trans. Amer. Math. Soc. 38 (1935) 48-88. | JFM | MR

[2] R. Kershner and A. Wintner. On symmetric Bernoulli convolutions. Amer. J. Math. 57 (1935) 541-548. | JFM | MR

[3] Y. Peres and B. Solomyak. Absolute continuity of Bernoulli convolutions, a simple proof. Math. Res. Lett. 3 (1996) 231-239. | MR | Zbl

[4] B. Solomyak. On the random series ∑±λn (an Erdös problem). Ann. of Math. (2) 142 (1995) 611-625. | MR | Zbl

[5] A. Wintner. On analytic convolutions of Bernoulli distributions. Amer. J. Math. 56 (1934) 659-663. | MR | Zbl

[6] A. Wintner. On symmetric Bernoulli convolutions. Bull. Amer. Math. Soc. 41 (1935) 137-138. | JFM | MR

[7] A. Wintner. On convergent Poisson convolutions. Amer. J. Math. 57 (1935) 827-838. | JFM | MR

Cited by Sources: